UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

An analysis of an age structured predator - prey model


Ahmad Radhi, Nungsari (1986) An analysis of an age structured predator - prey model. Analisis, 1 (1). pp. 77-120. ISSN 0127-8983

[img]
Preview
PDF
Download (3MB) | Preview
Official URL: http://ijms.uum.edu.my

Abstract

This paper is a critique and an elaboration on the question of stability of solutions of an age structured predator-prey model examined by Hastings and Wollkind (1982). In Studying their papper, we found some questionable places in their derivations. We will present our analysis on the subjects and given alternative derivations.

Item Type: Article
Uncontrolled Keywords: differential equations, predator-prey models, stability analysis
Subjects: Q Science > QA Mathematics
Divisions: UNSPECIFIED
Depositing User: Mrs. Norazmilah Yaakub
Date Deposited: 29 Aug 2010 01:34
Last Modified: 29 Aug 2010 01:34
URI: http://repo.uum.edu.my/id/eprint/960

Actions (login required)

View Item View Item